i am an 18 year old female prescribed wellbutrin 300 mg, lexapro 30 mg, vyvanse 30 mg, risperidone .25 mg and formula 303 muscle relaxants. i've been on these medications for quite some time and i don't think they have anything to do with my symptoms, but i just wanted to give a short background. over the past couple of weeks, i've been experiencing very odd sensations. these are the symptoms i've had : headache in brainstem which worsens when i cough, dizziness when i move my eyes, pain in eyes, light sensitivity, muscle spasms, frequent urination, stiff neck, lactating (but not pregnant), temperature sensitivity, insomnia (waking around 3 every morning and can't fall back asleep), extreme hunger, rapid weight gain, poor to no concentration. i don't know what's going on but my symptoms are getting worse every day and i don't have the money to see a doctor right now. any help would be great - thanks
Lactating without being pregnant can be caused by a pituitary gland tumor. Other symptoms you are experiencing seem to make this a possibility. These tumors are not usually cancerous. Have your doctor check your prolactin levels. Try and see a doctor as soon as you can. Please keep us posted. Well wishes to you!
Because you are taking that many medications and can't afford to go to a Dr., I would call your pharmacist and tell them what you are experiencing in case it might be caused by the combination of meds you are taking. Wouldn't hurt to check.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.